# SDR SWIA2020060950962

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE FLOOR SKIN BETWEEN LBL 9.00 AND BL 0 AT APPROX FS 461.00 HAS 2EA CRACKS. (C-CHECK) RO 4/27/2020 REPAIRED REF REO.  WEIGHT OF PARTS REMOVED IS 0.06LBS. WEIGHT OF REPAIR PARTS IS 2.42LBS. TOTAL WEIGHT ADDED = 2.36LB. PRESSURE CHECKS GOOD AT THIS TIME.
